# SDR YENA2023041300352

- Difficulty date: April 11, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N304JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 257
- Aircraft time: 36,556 hours, 24,150 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: LH WING TE AREA, LOWER SKIN HAS 2 EACH CRACK O/B PYLON; REF: TOMX W/O 2191 NR-00014 REPAIRED PER ETI-190-23-535 REV 3 AND ETD-2023-190-008554 REV B. NO SPECIFIC OR ADDITIONAL INSPECTIONS ARE NECESSARY. TOMX MECH 10000726 INSP 325718.
